MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG NORM-JECT®; SYRINGE, PISTON

B. BRAUN MELSUNGEN AG NORM-JECT®; SYRINGE, PISTON
Model Number NJ-9166017-02
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4), event 6.The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: event 6.Customer reported the presence of unidentified particulates in several of the syringes.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).Multiple sample were returned for investigation.The received samples were checked according to test method 102000 "contamination".Upon investigation of the samples-no particles could be detected according to test specification.Further analysis of the samples was performed with the help of a microscope.The very small particles were unable to be identified.Because the complained particles cannot be detected with specified test method, the received samples are within the specifications.The complaint is classified as not confirmed.The cause of the small blue particles is the assembling process.During the process, plungers are guided in the machine with the help of a blue conveyor.Because the conveyor showed abrasion, we assume that the particles are out of this abrasion and was attracted by electrostatic charge of the plungers.Due to this report and other reports of this nature, the manufacturer has initiated a corrective action and preventive action (capa 228967 in order to further address issues with particulate contamination.

Brand Name
NORM-JECT®
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl- braun strabe 1
melsungen, 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl- braun strabe 1
melsungen, 34212
GM   34212
Manufacturer Contact
jonathan severino
861 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key12474665
Report Number9610825-2021-00379
Device Sequence Number3779690
Product Code FMF
UDI-Device Identifier04046955596911
UDI-Public(01)04046955596911
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K063280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNJ-9166017-02
Device Catalogue NumberNJ-9166017-02
Device Lot Number21D26C8
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2021
Supplement Date Received by Manufacturer08/25/2021
Initial Report FDA Received Date09/15/2021
Supplement Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown